MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2023-256961

Медицинская библиотека · BMJ case reports · 2024

Toxic optic neuropathy associated with lamotrigine and levetiracetam dual therapy.

Chou Munazzah, Lai Lily, Neveu Magella, Ritchie Ailsa

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of an early adolescent male on lamotrigine and levetiracetam therapy with a 1-month history of progressive, bilateral, painless visual loss which resolved on cessation of lamotrigine. To our knowledge, we present the first case of lamotrigine and levetiracetam dual therapy associated with toxic optic neuropathy, supported by electrophysiology and optical coherence tomography (OCT) changes. Electrophysiology findings were consistent with retinal ganglion cell dysfunction, with bilateral optic nerve involvement. Macula OCT showed mild retinal ganglion cell loss in all inner quadrants bilaterally. This case highlights the importance of asking patients with epilepsy treated with lamotrigine and levetiracetam about visual problems and considering early dose reduction or cessation of treatment.

Для цитирования: Chou Munazzah, Lai Lily, Neveu Magella, Ritchie Ailsa. Toxic optic neuropathy associated with lamotrigine and levetiracetam dual therapy.. BMJ case reports. 2024. DOI: 10.1136/bcr-2023-256961.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.